Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Applied Podowart to genital warts. Now itching and wounded foreskin. Suggest antibiotics

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have applied podowart to genital warts. Now foreskin scrtches and wounded so that it cant be retracted to clean. I fear an infection if get uncleaned for days. I hv little bleeding wounds at the end of foreskin. Please suggest any good antibioitic cream and if necessary antibiotic oral tablets. I am 39, 170cm, 84 kg, FBS 103, No BP, No Chol
Posted Mon, 1 Oct 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 22 minutes later

Podowart is is very effective and strong drug capable of causing severe side effects.

It Is better to apply it in presence of skin specialist.

Now since you have already applied you better take some antibiotics.

T-bact is ointment containing mupirocin .It Is effective in treating bacterial infection.

Also oral antibiotics like azithromycin or augmentin may be needed.

Clean the area daily with warm water and soap. Use antiseptic wash if possible.

Also visit a dermatologist who can examine and treat your warts and infection.

Hope this helps .

Any further clarification if you need ,please do ask me.

Above answer was peer-reviewed by
Follow-up: Applied Podowart to genital warts. Now itching and wounded foreskin. Suggest antibiotics 50 minutes later
Please advice the dosage if azithromycine, i mean a prescription. I hv used podowart earlier and rhe severe side effect disappeared aftr a week. This time litle severe with skin wounds at end of penis. Prescribe oral antibiotics nd,dosage. I m using tbact from yesterday. Thanks for th med advice
Answered by Dr. Sudarshan 25 minutes later
hi again,

Azithromycin is 500mg 1 tab daily for 3days.

Its better to take antibiotics with consulting your general pract.
Or physician.

Hope this helps.

If you dont have further queries please accept my answer and rate it at the end.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor